Genericity of simple eigenvalues for a metric graph

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

We prove that, for a metric graph different from a polygon, the spectrum of the Laplacian is generically simple.

Original languageEnglish (US)
Pages (from-to)149-156
Number of pages8
JournalIsrael Journal of Mathematics
Volume146
DOIs
StatePublished - Jan 1 2005

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Genericity of simple eigenvalues for a metric graph'. Together they form a unique fingerprint.

  • Cite this